Psycho-Babble Parents | for parents | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by themis on December 14, 2007, at 5:24:22

I have a boy who is 16 1/2 years old with Asperger disorder. He has been taking medification with SSRIs for antiaxiety effect for 3 years, After that, the problem of aggressiveness appeared, as the SSRIs dampens the enjoyment and positive thinking.

Please, are there any therapies without problems to the enjoyment of the children?





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Parents | Framed

poster:themis thread:800716